Discussions By Condition: Menopause

Please help!

Posted In: Menopause 4 Replies
  • Posted By: serenity
  • March 17, 2007
  • 10:57 PM

My doctor has me on Lithium ER medication along with esterdiol patch with trazadone and Prozac. I am loosing my mind with mood swings depression, constipation and no sexually libido at all. All want to do is stay in bed because I have no energy to do anything. I want my life back!
Has anyone had issues with mixing these med's together? Especially the lithium and esterdiol? or any (Estrogen-Hrt)

Please help!

Serenity :o

Reply Flag this Discussion

4 Replies:

  • Hi Serenity,These may not be symptoms of menopause. You need to find another doctor.Ask for you thyroid to be checked and get the following tests:TSHFree T3Free T4Thyroid AntibodiesAnd get a copy of your test results. Then do some research about Thyroid Disease.Good luck!
    Anonymous 42,789 Replies Flag this Response
  • Hi There~ I don't know how old you are or anything... but I am 34 and had a TOTAL hysterectomy in January. I have been told-- but am starting to doubt--- that I am bi-polar. I took Lithium and Cymbalta and Cenestin 1.25-- that is hormone for pre-menopausal women. Well, they took me off of my Lithium and Cymbalta b/c when my family doctor did a thyroid test-- it was off the wall. Well, they all said it was b/c of the Lithium. Lithium CAN do that. Well, I am not on any mood stabilizer now and my thyroid is something my doctor says she can not make heads or tails of. So, We are doing ANOTHER--- like thyroid test number 100-- to see what is going on, b/c I am going crazy. They don't know if it is hormones or thyroid or what. I agree. You need a T3 T4 I don't know what it is called---- but a hormone test - to see if it is menopause --- and if you haven't had your lithium level checked lately-- get that done PRONTO. Get copies. If you are still going nuts, do what I am going to do--- GET ANOTHER DOCTOR--- or see your gynecologist. Good luck. vampyre_girl:o
    vampyre_girl 19 Replies Flag this Response
  • Ditch all the drugs they only make you poor and more miserable and make someone else rich! I made it through menopausal symptoms by hanging in there and by these five important rules for good health1. Get plenty of rest 8-10 hours. you have had enough if you wake up without an alarm. Figure out what your body needs and get it. When you sleep is when your body heals itself. not enough rest can bring all kinds of miseriesand illnesses2. Get plenty of exercise a 30 minute walk a day at a normal pace will do wonders. Add more and you will feel even better. Breathing deep and getting that heart pumping!3. Eat right and take a good multivitamin. Four -five small meals a day and 10 calories per pound of body is a good goal.4. Drink plenty of water 8-10 glasses a day just water not counting pop, tea, coffee. Water helps your body flush out toxins and excess fat.5. Have a good confidant friend, whether it is a friend, sibling, or spouse. you need someone you can share life with and laugh with. Someone that just make you smile and feel relaxed.If you can master these I'll bet your other miserable symptoms will disappear. Believe me I been there and done that and this advice came from a good friend and it works!!
    Anonymous 42,789 Replies Flag this Response
  • Hi~ I cannot do the walking thing... I also have CFS/M.E.-- I get plenty of sleep-- and you need to dring bottled water or get yourself a Brita water pitcher.... but you still need to get the hormones checked.... I have been told to trash my meds... but I don't know about that for sure... I will see my psychiatrist soon-and I am going to talk to him about that one. Good Luck~ vampyre_girl:cool:
    vampyre_girl 19 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?